# SDR ASAA2015092813448

- Difficulty date: September 28, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 24,363 hours, 7,901 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER HORIZONTAL SKIN PANEL CRACKED AT STABILIZER, BS 120.30 17 FORWARD OF REAR SPAR APPROXIMATELY 1" IN LENGTH.  ACFT GROUNDED.  ACCOMPLISHED EXTERNAL DOUBLER REPAIR IAW SRM 55-10-01-2R-11.
